Folgen
Samuel Mohr
Samuel Mohr
Masarykova Univerzita, Brno, České republice
Bestätigte E-Mail-Adresse bei mail.muni.cz - Startseite
Titel
Zitiert von
Zitiert von
Jahr
Random perturbation of sparse graphs
M Hahn-Klimroth, GS Maesaka, Y Mogge, S Mohr, O Parczyk
arXiv preprint arXiv:2004.04672, 2020
192020
Quasirandom latin squares
JW Cooper, D Kral, A Lamaison, S Mohr
arXiv preprint arXiv:2011.07572, 2020
112020
Long cycles and spanning subgraphs of locally maximal 1‐planar graphs
I Fabrici, J Harant, T Madaras, S Mohr, R Soták, CT Zamfirescu
Journal of Graph Theory 95 (1), 125-137, 2020
112020
UNIFORM TURAN DENSITY OF CYCLES
M Bucic, JW Cooper, D Kral, S Mohr, DM Correia
AMERICAN MATHEMATICAL SOCIETY 376 (7), 4765-4809, 2023
72023
On the Circumference of Essentially 4-connected Planar Graphs.
I Fabrici, J Harant, S Mohr, JM Schmidt
J. Graph Algorithms Appl. 24 (1), 21-46, 2020
72020
Longer cycles in essentially 4-connected planar graphs
I Fabrici, J Harant, S Mohr, JM Schmidt
Discussiones Mathematicae Graph Theory 40 (1), 269-277, 2020
52020
On Selkow’s bound on the independence number of graphs
J Harant, S Mohr
Discussiones Mathematicae Graph Theory 39 (3), 655-657, 2019
32019
Uniform Turán density of cycles
M Bucić, J Cooper, D Kráľ, S Mohr, D Munhá Correia
Transactions of the American Mathematical Society, 2023
22023
Rooted complete minors in line graphs with a Kempe coloring
M Kriesell, S Mohr
Graphs and Combinatorics 35 (2), 551-557, 2019
22019
Rooted minors and locally spanning subgraphs
T Böhme, J Harant, M Kriesell, S Mohr, JM Schmidt
Journal of Graph Theory 105 (2), 209-229, 2024
12024
Kempe Chains and Rooted Minors
M Kriesell, S Mohr
arXiv preprint arXiv:1911.09998, 2019
12019
Even longer cycles in essentially 4-connected planar graphs
I Fabrici, J Harant, S Mohr, JM Schmidt
arXiv preprint arXiv:1806.09413, 2018
12018
Maximum weighted induced subgraphs
J Harant, S Mohr
Discrete Mathematics 339 (7), 1954-1959, 2016
12016
Über untere Schranken zur Unabhängigkeit in Graphen
S Mohr
Technische Universität Ilmenau, 2016
12016
Spanning trees of smallest maximum degree in subdivisions of graphs
C Brause, J Harant, F Hörsch, S Mohr
arXiv preprint arXiv:2210.04669, 2022
2022
Uniform Tur\'an density of cycles
M Bucić, JW Cooper, D Kráľ, S Mohr, DM Correia
arXiv preprint arXiv:2112.01385, 2021
2021
A construction of uniquely colourable graphs with equal colour class sizes
S Mohr
Discrete Applied Mathematics 303, 122-126, 2021
2021
Rooted structures in graphs
S Mohr
TEMat monográficos 2, 95-98, 2021
2021
New bounds on domination and independence in graphs
J Harant, S Mohr
Discussiones Mathematicae Graph Theory, 2021
2021
Strong modeling limits of graphs with bounded tree-width
A Grzesik, D Kráľ, S Mohr
Extended Abstracts EuroComb 2021: European Conference on Combinatorics …, 2021
2021
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20